# SDR 07FDEA01300

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 655611911
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIT BILGE FWD SIDE OF STA 950A, VERTICAL SUPPORT CHANNEL AT 8" LBL HAS SMALL AMOUNT OF CORROSION AT LOWER OB.  REPLACED VERTICAL SUPPORT AT STA 950A.  REFERENCE SRM 51-30-2 PAGE 1 - 12.
